Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes indentations in the skull

Premium Questions

Dr.   Dariush Saghafi MD

causes of sciatica ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Dadapeer K MD

What is the cause of glaucoma? ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Vivek Chail MD

What causes hives? ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Rovena Murati MD

what causes fatigue ... View answer

Answered by : Dr. Rovena Murati ( General & Family Physician)
Dr. Ivo Ditah MD

What causes burping? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

null MD

what causes an inlarged heart ... View answer

Answered by : ()
null MD

what are causes of heart murmer??? ... View answer

Answered by : ()
null MD

What causes the heart to enlarge? ... View answer

Answered by : ()
Dr. Dholariya Sagar Jayantilal MD

What causes irregular periods? ... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Gaurav Patel MD

Causes of obesity by diabetes and causes of diabetes by obesity. Causes of obesity by diabetes and causes of diabetes by obesity. ... View answer

Answered by : Dr. Gaurav Patel ( Dermatologist)

Mobile Questions and Answers

Dr. Rakesh Sharma MD

Take multivitamins.

Dr. Maheshwari MD

Hi.It could be electrolytes problem,side effect of any medicine,and post myocardial infarction .It needs carefull measures by cardiologist. Pls hit thanks

Dr. Shruti Rijhwani MD

Dear Madam, You need to tell regarding your problem , what do you want to ask. Dr. Shruti